# SDR UALA2012121207168

- Difficulty date: December 7, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,720 hours, 14,663 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BRAKE LINE HAS BRAIDING EXPOSED WHERE IT WAS WRAPPED.  REMOVED AND REPLACED RT GEAR TILT ACT HYD LINE.
